MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0682010
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 70¿s female with history of ovarian cancer.Procedure: infusion therapy.Miniloc tubing has 2 ports.The port closest to the needle has a hard cap.While the patient was in the physician¿s office, the hard cap was observed off and blood was coming out of it onto the patient's shirt.The port needle was removed without known harm to patient.It is unclear how the screw cap came off.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key16310844
Report Number16310844
Device Sequence Number6767335
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029(17)250804(10)ASGVFCO14
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/19/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0682010
Device Catalogue Number0682010
Device Lot NumberASGVFCO14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight62 KG
Date Report Sent to FDA01/19/2023